# SDR AALA990627

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT IN FORWARD CABIN INOPERATIVE.  REPAIRED EMERGENCY EXIT PATH LIGHT JUMPER WIRE IN FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
